# SDR DALA2017042003285

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 59,640 hours, 25,750 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Gouged
- Location: Hs Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROOVE FOUND AT AFT FUSELAGE LEFT SIDE APPROXIMATELY BS 1862, BELOW HORIZONTAL STABILIZER. REMOVED DAMAGE AND EVALUATED, ORIGINGAL .080, LOSS .036, REMAINING .044,  OUT OF ALLOWABLE LIMITS IAW SRM 53-80-01.  REMOVED,  FABRICATED, AND INSTALLED A NEW FAIRING PANEL IAW ERA 555237-14, REV O.
